Alert archive / Ohio / Tornado Warnings in 2024
Tornado Warning 14, NWS Charleston, WV
NWS Charleston, WV issued this tornado warning at Apr 2, 2024, 8:31 PM EDT for Perry County, Ohio. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2024, 8:31 PM EDT (00:31 UTC)
- Expired
- Apr 2, 2024, 8:45 PM EDT
- In force
- 14 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Perry County, OH
The radar
The Cincinnati radar (KILN), 138 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 7:22 PM EDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.5 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 202 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 906 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
744
WFUS51 KRLX 030031
TORRLX
OHC127-030100-
/O.NEW.KRLX.TO.W.0014.240403T0031Z-240403T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Charleston WV
831 PM EDT Tue Apr 2 2024
The National Weather Service in Charleston West Virginia has issued a
* Tornado Warning for...
Northern Perry County in southeastern Ohio...
* Until 900 PM EDT.
* At 830 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Somerset, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
New Lexington and Perry State Forest around 835 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Glenford, Crooksville, and Junction City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3991 8217 3982 8217 3981 8207 3975 8208
3969 8237 3974 8236 3974 8240 3976 8241
3983 8239 3983 8244 3985 8245 3992 8228
TIME...MOT...LOC 0030Z 249DEG 38KT 3981 8231
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
JP1 follow-up statement
697
WWUS51 KRLX 030045
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
845 PM EDT Tue Apr 2 2024
OHC127-030054-
/O.CAN.KRLX.TO.W.0014.000000T0000Z-240403T0100Z/
Perry OH-
845 PM EDT Tue Apr 2 2024
...THE TORNADO WARNING FOR NORTHERN PERRY COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 AM EDT for southeastern
Ohio.
&&
LAT...LON 3991 8217 3982 8217 3981 8207 3975 8208
3969 8237 3974 8236 3974 8240 3976 8241
3983 8239 3983 8244 3985 8245 3992 8228
TIME...MOT...LOC 0044Z 249DEG 38KT 3987 8212
$$
JPWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this tornado warning went out at Apr 2, 7:37 PM EDT, 54 minutes earlier.
Area forecast discussion, Apr 2, 7:37 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
737 PM EDT Tue Apr 2 2024
.SYNOPSIS...
Flooding and strong to severe storms are possible into tonight.
Turning cooler Wednesday into Friday, with accumulating
mountain snow showers to round out the work week.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
As of 735 PM Tuesday...
Yet another round of severe storms is headed our way out ahead
of an approaching cold front, which will sweep across the area
Wednesday morning. A tornado watch has been issued for much of
the area through 2 AM EDT.
As of 304 PM Tuesday...
The Flood Watch has been extended through 15Z Wednesday morning
with potential for thunderstorms and heavy rainfall continuing
overnight.
As of 1250 PM Tuesday...
The first round of storms have exited the region, and the second
round of showers and storms are approaching from the west across
northern and eastern Kentucky. We expect this round of showers
and storms to approach after 3 PM from west to east. The severe
extent of this next round remains uncertain, as the first round
of storms has stabilized the atmosphere across most of the
region with plenty of CIN currently across West Virginia,
southeast Ohio, northeast Kentucky and southwest Virginia.
Nonetheless, strong deep layer shear is still present with 50-60
kts of 0-6 km bulk shear over the entire region, so any
instability that does develop will have plenty of dynamics to
work with.
The cold front will cross between 06Z and 12Z tomorrow morning,
and behind it, we expect low stratus and rounds of post-frontal
showers into Wednesday afternoon and evening. Wednesday's highs
will be much cooler than today, only reaching the 50s for most.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
As of 221 PM Tuesday...
Key Points:
* A cold front sweeps through the area on Wednesday morning.
* Turning colder behind the front with wintry mix across the lowlands,
and snow along the West Virginia mountains.
* Multi-day upslope snow event from Wednesday night into Friday night,
with accumulations possibly warranting winter headlines.
By Wednesday morning, the cold front will advance across the eastern
mountains, taking most of the rain showers with it. There could be a
lull in precipitation right behind the front, but additional
precipitation will return from the west late Wednesday, as a strong
upper level low digs south behind the front. A reinforcing the cold
air and air parcel trajectories suggest moisture from lake Superior
and Michigan will manage to reach the OH Valley and West Virginia
late Wednesday afternoon or evening. Models bring H850 minus 5C line
across the area into Thursday. As the moisture from the lakes reaches
our area, some light rain/snow mix will be possible across the
lowlands, and all upslope snow across the higher elevations.
WPC probabilistic guidance suggests 50 percent for snow
accumulations greater than 1 inch possible across the higher
elevations of our northeast mountains by Thursday morning. And
a 50 percent probability of exceeding 4 inches of snow by Friday
morning. WWD guidance suggests 2 to 4 inches of snow over at
elevations of 3,000 feet and higher by Friday morning. For the
lowlands, little or no snow accumulations are expected due to
the warm soils and relatively warm afternoons. However, expect
even higher amounts across the higher elevations, while the
western foothill can receive from 1 to 3 inches of snow.
The broad upper level circulation out of the northeast coast
will keep deep northwest flow going Friday night into late
Saturday, gradually tapering off the lake enhance snow showers
and upslope effects over our northeast mountains. Total storm
snow accumulations from 3 to 8 inches are expected by Saturday
evening across the higher elevations.
Winter weather headlines will be needed at least for our
northeast mountains during the next coming shifts as confidence
increases. Will continue to retain mention in the HWO.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
As of 221 PM Tuesday...
As the aforementioned broad upper level low moves farther away from
the NE coast, we loose the Great Lakes' connection, putting an end
to the upslope snow showers across the northeast mountains by
Saturday morning.
Then, an upper level ridge builds across the region, providing
dry weather conditions for most part of the weekend. Expect a
gradual warm up during the afternoons with chilly nights during
the weekend. Chances for precipitation return for the start of
next week.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
As of 735 PM Tuesday...
Another round of strong to severe storms is approaching from
the west and will affect the area generally in the 00Z through
06Z time frame. Additional storms will continue beyond the 06Z
time frame, but much of the severe threat should have waned by
this time. Expect heavy downpours, strong damaging
winds/isolated tornadoes and the potential for large hail in
vicinity of storms. In addition, IFR visibilities are expected
in vicinity of storms.
After 06Z, showers and storms will continue to linger through
12Z, but severe is not anticipated. However, widespread MVFR and
local IFR conditions are expected in lower ceilings, and in
vicinity of precipitation. Some gradual improvement to VFR can
be expected after 18-20Z.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z THURSDAY...
FORECAST CONFIDENCE: Medium.
ALTERNATE SCENARIOS: Timing of storms and associated
restrictions may vary from forecast. Winds could be stronger at
TAF sites in storms than currently predicted.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 21 22 23 00 01 02 03 04 05 06 07 08
EDT 1HRLY 17 18 19 20 21 22 23 00 01 02 03 04
CRW CONSISTENCY H H H H H H H H M L L H
HTS CONSISTENCY H H H H H H M M H H H H
BKW CONSISTENCY H H H H H H H H H H H M
EKN CONSISTENCY M M H H H H H H L H H H
PKB CONSISTENCY H H H H H H M M H L H H
CKB CONSISTENCY M H H H H H H H M M M H
AFTER 00Z THURSDAY...
IFR possible in snow in the higher elevations of the northern
West Virginia mountains Wednesday night through Friday.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch through Wednesday morning for WVZ005>011-013>020-
024>032-034-039-040-515>526.
OH...Flood Watch through Wednesday morning for OHZ066-067-075-076-
083>087.
KY...Flood Watch through Wednesday morning for KYZ101>103-105.
VA...None.
&&
SYNOPSIS...ARJ/JMC
NEAR TERM...SL/JMC
SHORT TERM...ARJ
LONG TERM...ARJ
AVIATION...SLHazardous weather outlook, Apr 2, 8:01 PM EDT, 30 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 801 PM EDT Tue Apr 2 2024 WVZ032-034-039-040-515>526-040015- Taylor-Wyoming-Upshur-Barbour-Northwest Raleigh-Southeast Raleigh- Northwest Fayette-Southeast Fayette-Northwest Nicholas- Southeast Nicholas-Northwest Webster-Southeast Webster- Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph- Southeast Randolph- 801 PM EDT Tue Apr 2 2024 ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... This Hazardous Weather Outlook is for portions of central, northeast, northern, southeast and southern West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. In addition, scattered to numerous strong thunderstorms will be possible late this afternoon into tonight. Large hail and damaging wind gusts will be the main risks with storms, but tornadoes cannot be ruled out. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Snow showers will be possible late Wednesday night through Friday night. Accumulations of 1 to 3 inches are expected, with locally higher amounts possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>031- 040015- Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason- Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt- Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer- Lewis-Harrison- 801 PM EDT Tue Apr 2 2024 ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... ...TORNADO WATCH 81 IN EFFECT UNTIL 2 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio, and portions of central, northern, southern and western West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tornado Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ033-040015- McDowell- 801 PM EDT Tue Apr 2 2024 This Hazardous Weather Outlook is for portions of southern West Virginia. .DAY ONE...Tonight. Numerous strong to severe thunderstorms will be possible this afternoon into tonight. Storms will be capable of producing damaging wind gusts, large hail, and tornadoes. Heavy downpours could also result in flooding or flash flooding concerns. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. VAZ003-004-040015- Dickenson-Buchanan- 801 PM EDT Tue Apr 2 2024 ...TORNADO WATCH 81 IN EFFECT UNTIL 2 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for southwest Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Local storm report, Apr 2, 7:22 PM EDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
722 PM EDT Tue Apr 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM Tstm Wnd Dmg 5 SW Alum Creek 38.23N 81.91W
04/02/2024 Lincoln WV Emergency Mngr
Multiple trees down between Yawkey and
Sumerco.
&&
ABESpecial weather statement, Apr 2, 7:32 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Charleston WV
732 PM EDT Tue Apr 2 2024
OHZ066-030000-
Perry OH-
732 PM EDT Tue Apr 2 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN PERRY COUNTY
THROUGH 800 PM EDT...
At 731 PM EDT, Doppler radar was tracking a strong thunderstorm over
Baltimore, or near Pickerington, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Thornport, Harbor Hills, Thornville, and Glenford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 200 AM EDT for southeastern
Ohio.
&&
LAT...LON 3993 8242 3992 8241 3991 8222 3991 8216
3987 8217 3979 8240 3983 8240 3984 8247
3992 8247 3993 8246
TIME...MOT...LOC 2331Z 245DEG 49KT 3985 8265
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
04Special weather statement, Apr 2, 7:53 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Charleston WV
753 PM EDT Tue Apr 2 2024
OHZ066-067-075-084-030015-
Athens OH-Morgan OH-Perry OH-Vinton OH-
753 PM EDT Tue Apr 2 2024
...STRONG THUNDERSTORMS WILL IMPACT PERRY...WESTERN MORGAN...
NORTHWESTERN VINTON AND NORTHWESTERN ATHENS COUNTIES THROUGH 815 PM
EDT...
At 751 PM EDT, Doppler radar was tracking a line of strong
thunderstorms near Hocking Hills State Park, or near Logan, moving
northeast at 45 mph.
HAZARD...Wind gusts in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Nelsonville, New Lexington, Glouster, Somerset, Shawnee, Perry State
Forest, Thornport, Harbor Hills, Crooksville, Starr, Thornville,
Junction City, New Straitsville, Malta, Corning, Buchtel,
Jacksonville, Murray City, Trimble, and Glenford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 200 AM EDT for southeastern
Ohio.
&&
LAT...LON 3991 8217 3982 8217 3982 8208 3977 8207
3976 8192 3953 8181 3928 8275 3937 8275
3941 8229 3947 8228 3947 8217 3955 8216
3957 8226 3959 8226 3960 8238 3974 8236
3974 8241 3983 8240 3984 8247 3993 8246
TIME...MOT...LOC 2351Z 245DEG 48KT 3950 8252
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
04Local storm report, Apr 2, 7:59 PM EDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
759 PM EDT Tue Apr 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM Tstm Wnd Dmg Crown City 38.59N 82.29W
04/02/2024 Gallia OH Broadcast Media
Out buildings destroyed and several trees
down, some onto structures.
&&
ABESpecial weather statement, Apr 2, 8:13 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Charleston WV
813 PM EDT Tue Apr 2 2024
KYZ101>103-030045-
Boyd KY-Greenup KY-Carter KY-
813 PM EDT Tue Apr 2 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BOYD...GREENUP AND
CARTER COUNTIES THROUGH 845 PM EDT...
At 811 PM EDT, Doppler radar was tracking a strong thunderstorm over
Hays Crossing, or near Morehead, moving northeast at 45 mph.
HAZARD...Wind gusts over 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Grayson, Olive Hill, Cannonsburg, Grayson Lake State Park, Carter
Caves State Park, Greenup, Princess, Coalton, Denton, Gesling,
Greenbo Lake, Oldtown, Naples, Rush, Load, Letitia, Franklin Furnace,
Carter, Brushart, and Summit.
This includes Interstate 64 in Kentucky between mile markers 149 and
189.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 200 AM EDT for northeastern
Kentucky...and western West Virginia.
&&
LAT...LON 3833 8332 3833 8327 3834 8323 3842 8324
3847 8319 3849 8319 3855 8310 3860 8308
3869 8294 3832 8257 3832 8259 3820 8307
3823 8309 3827 8318 3823 8322 3819 8323
3819 8326 3822 8329 3821 8330 3832 8334
TIME...MOT...LOC 0011Z 245DEG 47KT 3823 8342
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
04Local storm report, Apr 2, 8:24 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
824 PM EDT Tue Apr 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM Tstm Wnd Dmg 2 SSW Institute 38.37N 81.78W
04/02/2024 Kanawha WV Broadcast Media
Two of the four WVSR-AM radio towers
collapsed. These are approximately 400 ft
tall.
&&
ABEThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:00 PM EDT | Severe Thunderstorm Warning | RLX | Perry | 45 min |
| Apr 2, 8:32 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Gallia, Jackson, Lawrence, Meigs, Vinton | 43 min |
| Apr 2, 8:50 PM EDT | Special Weather Statement | RLX | Perry | 25 min |
| Apr 2, 9:18 PM EDT | Special Weather Statement | RLX | Athens, Jackson, Meigs, Vinton | 42 min |
| Apr 3, 12:00 AM EDT | Special Weather Statement | RLX | Washington | 30 min |
| Apr 3, 12:58 AM EDT | Areal Flood Warning | RLX | Gallia, Lawrence | 37 hr |
| Apr 3, 1:15 AM EDT | Areal Flood Warning | RLX | Washington | 37 hr |
| Apr 3, 2:05 AM EDT | Areal Flood Warning | RLX | Meigs | 38 hr |
| Apr 3, 7:59 AM EDT | River Flood Warning | RLX | Washington | 3 days |
| Apr 3, 8:01 AM EDT | River Flood Warning | RLX | Washington | 3 days |
| Apr 3, 8:05 AM EDT | River Flood Warning | RLX | Washington | 3 days |
| Apr 3, 8:08 AM EDT | River Flood Warning | RLX | Meigs | 4 days |
| Apr 3, 12:50 PM EDT | River Flood Warning | RLX | Meigs | 4 days |
| Apr 3, 1:07 PM EDT | River Flood Warning | RLX | Meigs | 4 days |
| Apr 3, 1:14 PM EDT | River Flood Warning | RLX | Gallia | 4 days |
Nearby
Tornado Warnings in Ohio, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.